worldchildfree.org

Can I take vitamins or supplements while on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi everyone,This is only my second post, and am getting a bit desperate so would be grateful to hear any opinions on what I'm about to say...I'm on day 30ish of roMurad Acne Complex, and went to see my derm last week for the first check up. Everything had been going fine. I'd done loads of research on here first and had been using vitamin supplements: namely, vitamins E, B and C, and then some cod liver oil w/ glucosamine supplements (which I think is OK, but if anyone thinks those shouldn't be used then I'd appreciate it!) The only side effects I'd experienced were the odd chest pain, hand-rash and the odd headache when I was dehydrated. The chest pains were probably the worst and I asked my derm about those, and she said it was probably just muscular so no worries.Anyway, I told her about the supplements to check it was OK, and she said NO MORE SUPPLEMENTS! Her reasoning was that I'm putting so much vit A into my body that I shouldn't put anything else in there. I was a bit annoyed but trusted her judgement so went with it. The thing is, since I've come off them, I've had a flood of side-effects: joint aches/clicks, dry eyes (which is so annoying when you're trying to study!) and also (I think) general apathy (I wouldn't go as far as depression, though).SOOO... my question to you all is, have you ever heard of a derm banning vitamins? (I've never read anything on here about this...) And do you think it's possible that the onset of more side-effects this week is linked to the absence of vitamins? And finally, would it be terrible to contradict her advice if I DO use them?Any thoughts would be greatly appreciated.Rachel..

Comments (6)

Your question was: Can I take vitamins or supplements while on Murad Acne Complex?.

Thanks for the feedback guys. Started taking vitamins again on Monday and the dry-eyes and clicking seem to be disappearing (even if it's a placebo effect I'm not complaining...)...

Comment #1

Do NOT supplement cod liver oil while on Murad Acne Complex...

Comment #2

Because cod liver oil has vitamin A. Do not take any additional vitamin A supplements...

Comment #3

Nothing with Vitamin A. Everything else is OK. When you take supplements you pee most of them out anyway. They're no substitute for a healthy diet...

Comment #4

I am on month 2 of Murad Acne Complex and I've been taking vitamin E and Omega-3 fish oil. I've had almost no problems with dryness. Just a little on the tops of my hands, my lips even have been okay. I try to stay hydrated too. The omega-3 fish oil also lowered my cholesterol which is genetically really high, even though I'm young. The omega 3 is really worth taking, even non-Murad Acne Complex users should try it...

Comment #5

Thanks everyone, have stopped on the cod liver oil and just taking vitamin E now. I thought it was OK because Vitamin A is not listed on the side of the pack (as I would have thought it would be) but better to be safe...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.